# SDR UPS06446577

- Difficulty date: March 12, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1500-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 1500-1540 RBL 33 TIE DOWN TRACK O/B FLANGE FOUND COR.     CORROSION BLEND OUT 0.039" X 0.5" X 1.5" EXCEED SRM 53-10-01 FIG 1 LIMITS, TIE DOWN TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A JUST AT RBL 33 BETWEEN BS 1480 AND BS 1550.
